Access count of this item: 68

Files in This Item:
File Description SizeFormat 
1494-3.pdf845.68 kBAdobe PDFView/Open
Title: A construction of invariant curves at a periodic indeterminate point(Complex Dynamics and its Related Fields)
Authors: 篠原, 知子  KAKEN_name
Author's alias: Shinohara, Tomoko
Issue Date: May-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1494
Start page: 13
End page: 23
URI: http://hdl.handle.net/2433/58302
Appears in Collections:Complex Dynamics and its Related Fields

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.